Counting Sheaves on Calabi–Yau and Abelian Threefolds

  • Martin G. Gulbrandsen
Part of the Fields Institute Communications book series (FIC, volume 67)


We survey the foundations for Donaldson–Thomas invariants for stable sheaves on algebraic threefolds with trivial canonical bundle, with emphasis on the case of abelian threefolds.

Key words

Donaldson–Thomas invariants Calabi–Yau threefolds Abelian threefolds Moduli of sheaves Virtual fundamental classes 

Mathematics Subject Classifications (2010)

Primary 14N35 Secondary 14K05 14D20 


  1. 1.
    K. Behrend, Donaldson-Thomas type invariants via microlocal geometry. Ann. Math. (2) 170(3), 1307–1338 (2009)Google Scholar
  2. 2.
    K. Behrend, B. Fantechi, The intrinsic normal cone. Invent. Math. 128(1), 45–88 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    K. Behrend, B. Fantechi, Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theor. 2(3), 313–345 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    W. Fulton, in Intersection theory, 2nd edn. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 2 (Springer, Berlin, 1998)Google Scholar
  5. 5.
    M.G. Gulbrandsen, Donaldson–Thomas invariants for complexes on abelian threefolds. Math. Z. 273(1–2), 219–238 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    D. Huybrechts, M. Lehn, The geometry of moduli spaces of sheaves, in Aspects of Mathematics, E31, Friedr (Vieweg & Sohn, Braunschweig, 1997)CrossRefGoogle Scholar
  7. 7.
    D. Huybrechts, R.P. Thomas, Deformation-obstruction theory for complexes via Atiyah and Kodaira-Spencer classes. Math. Ann. 346(3), 545–569 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    D. Joyce, Y. Song, A theory of generalized Donaldson–Thomas invariants. Mem. Amer. Math. Soc. 217, no. 1020, v+199 (2012)Google Scholar
  9. 9.
    M. Kontsevi ch, Y. Soibelman, Stability structures, motivic Donaldson-Thomas invariants and cluster transformations (2008) arXiv:0811.2435v1 [math.AG]Google Scholar
  10. 10.
    A. Kresch, Cycle groups for Artin stacks. Invent. Math. 138(3), 495–536 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    H. Lange, E. Sernesi, On the Hilbert scheme of a Prym variety. Ann. Mat. Pura Appl. (4) 183(3), 375–386 (2004)Google Scholar
  12. 12.
    J. Li, G. Tian, Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties. J. Am. Math. Soc. 11(1), 119–174 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    S. Mukai, Semi-homogeneous vector bundles on an Abelian variety. J. Math. Kyoto Univ. 18(2), 239–272 (1978)MathSciNetzbMATHGoogle Scholar
  14. 14.
    S. Mukai, Duality between D(X) and \(D(\hat{X})\) with its application to Picard sheaves. Nagoya Math. J. 81, 153–175 (1981)MathSciNetzbMATHGoogle Scholar
  15. 15.
    S. Mukai, Fourier functor and its application to the moduli of bundles on an abelian variety, in Algebraic Geometry, Sendai, 1985. Advanced Studies in Pure Mathematics, vol. 10 (North-Holland, Amsterdam, 1987), pp. 515–550Google Scholar
  16. 16.
    D.O. Orlov, Derived categories of coherent sheaves on abelian varieties and equivalences between them. Izv. Ross. Akad. Nauk Ser. Mat. 66(3), 131–158 (2002)MathSciNetCrossRefGoogle Scholar
  17. 17.
    B. Siebert, Virtual fundamental classes, global normal cones and Fulton’s canonical classes, in Frobenius Manifolds. Aspects Mathematics, E36 (Vieweg, Wiesbaden, 2004), pp. 341–358 (corrected version: arXiv:math/0509076v1 [math.AG])Google Scholar
  18. 18.
    C.T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I. Inst. Hautes Études Sci. Publ. Math. 79, 47–129 (1994)zbMATHCrossRefGoogle Scholar
  19. 19.
    R.P. Thomas, A holomorphic Casson invariant for Calabi-Yau 3-folds, and bundles on K3 fibrations. J. Differ. Geom. 54(2), 367–438 (2000)zbMATHGoogle Scholar
  20. 20.
    K. Yoshioka, Moduli spaces of stable sheaves on abelian surfaces. Math. Ann. 321(4), 817–884 (2001)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Stord/Haugesund University CollegeHaugesundNorway

Personalised recommendations